About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 913809, 11 pages
http://dx.doi.org/10.1155/2012/913809
Research Article

Existence of Solutions for Nonlinear Mixed Type Integrodifferential Functional Evolution Equations with Nonlocal Conditions

Department of Mathematics and Physics, Anhui University of Architecture, Anhui, Hefei 230022, China

Received 29 June 2012; Revised 14 August 2012; Accepted 1 September 2012

Academic Editor: Beata Rzepka

Copyright © 2012 Shengli Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using Mönch fixed point theorem, this paper proves the existence and controllability of mild solutions for nonlinear mixed type integrodifferential functional evolution equations with nonlocal conditions in Banach spaces, some restricted conditions on a priori estimation and measure of noncompactness estimation have been deleted, our results extend and improve many known results. As an application, we have given a controllability result of the system.